Dynamic stability of a shaft system connected through a Hooke's joint


Bulut G., Parlar Z.

MECHANISM AND MACHINE THEORY, vol.46, no.11, pp.1689-1695, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 11
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mechmachtheory.2011.06.012
  • Title of Journal : MECHANISM AND MACHINE THEORY
  • Page Numbers: pp.1689-1695

Abstract

Dynamic stability of the torsional vibrations of a shaft system consisting of two torsionally elastic shafts interconnected through a Hooke's joint is investigated by means of a two degree-of-freedom model. The linearized equations of motion are shown to consist of a set of Mathieu-Hill equations and stability of their solutions is analyzed by means of a monodromy matrix method. Results are presented in the form of stability charts constructed on various parameter planes visualizing the effect of various selected pairs of system parameters on the stability. (C) 2011 Elsevier Ltd. All rights reserved.